Computation of Lyapunov Functions for Hybrid Automata via LMIs

Izumi MASUBUCHI  Seiji YABUKI  Tokihisa TSUJI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.11   pp.2937-2943
Publication Date: 2004/11/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Concurrent Systems and Hybrid Systems)
Category: Hybrid Systems
Keyword: 
hybrid automata,  stability analysis,  sum of squares,  LMIs,  

Full Text: PDF>>
Buy this Article




Summary: 
This paper provides a computational method to construct a Lyapunov function to prove a stability of hybrid automata that can have nonlinear vector fields. Algebraic inequalities and equations are formulated, which are solved via LMI optimization. Numerical examples are presented to illustrate the proposed method.